Hi. Haven't been in here for awhile, hoping somebody help with a bit of insight. At one time I did very well on this CPNi protocol.
Have had some other perosnal issues and protocol changes that threw me out of whack since then.
So got a problem now, hopefully somebody can point me in the right direction.
Having trouble with Antibioticsi and my stomach when I take them.
It started off after taking some chelators about 6 months or so ago. I had a bad case of gastritis or something after taking them. I was able to clear up whatever happened, and it seemed as though it may have been a stomoch infection becuase it cleared up with flagyli, amox, and doxyi. Slowly was able to improve my stomach situation.
However, now I have the same gastritis problem back, and the antibiotics seem to make my gastritis (or whatever it is) worse. Almost like my gallbladder, or stomach gets freezed up.
Haven't tried again, but pretty sure doxy, amox, and flagyl seem to make the problem worse now.
Any thoughts on where to go from here?